Séré Éric - CV

CEREMADE

Séré Éric

Professeur des universités

Envoyer un email

Tel : 01 44 05 44 65

Bureau : B 625

Site web personnel

Publications

BU Paris-Dauphine

Articles

Esteban M., Lewin M., Séré É. (2019), Domains for Dirac-Coulomb min-max levels, Revista Matematica Iberoamericana, vol. 35, n°3, p. 877-924

Gravejat P., Lewin M., Séré É. (2018), Derivation of the magnetic Euler-Heisenberg energy, Journal de mathématiques pures et appliquées, vol. 117, n°septembre 2018, p. 59-93

Graewe P., Horst U., Séré É. (2017), Smooth Solutions to Portfolio Liquidation Problems under Price-Sensitive Market Impact, Stochastic Processes and their Applications, vol. 128, n°3, p. 979-1006

Cacciafesta F., Séré É. (2016), Local smoothing estimates for the massless Dirac-Coulomb equation in 2 and 3 dimensions, Journal of Functional Analysis, vol. 271, n°8, p. 2339-2358

Gravejat P., Lewin M., Hainzl C., Séré E. (2013), Construction of the Pauli-Villars-regulated Dirac vacuum in electromagnetic fields, Archive for Rational Mechanics and Analysis, vol. 208, n°2, p. 603-655

Gravejat P., Lewin M., Séré E. (2011), Renormalization and asymptotic expansion of Dirac's polarized vacuum, Communications in Mathematical Physics, vol. 306, n°1, p. 1-33

Lewin M., Séré E. (2009), Spectral Pollution and How to Avoid It (With Applications to Dirac and Periodic Schrödinger Operators), Proceedings of the London Mathematical Society, vol. 100, n°3, p. 864-900

Lewin M., Séré E., Hainzl C. (2009), Existence of Atoms and Molecules in the Mean-Field Approximation of No-Photon Quantum Electrodynamics, Archive for Rational Mechanics and Analysis, vol. 192, n°3, p. 453-499

Gravejat P., Séré E., Lewin M. (2009), Ground State and Charge Renormalization in a Nonlinear Model of Relativistic Atoms, Communications in Mathematical Physics, vol. 286, n°1, p. 179-215

Séré E., Lewin M., Esteban M. (2008), Variational methods in relativistic quantum mechanics, Bulletin of the American Mathematical Society, vol. 45, n°4, p. 535–593

Hainzl C., Solovej J., Séré E., Lewin M. (2007), A Minimization Method for Relativistic Electrons in a Mean-Field Approximation of Quantum Electrodynamics, Physical Review. A, Atomic, Molecular and Optical Physics and Quantum Information, vol. 76, n°5, p. 52-104

Esteban M., Séré E., Buffoni B. (2006), Normalized solutions to strongly indefinite semilinear equations, Advanced Nonlinear Studies, vol. 6, n°2, p. 323-347

Séré E., Dolbeault J., Esteban M. (2006), General results on the eigenvalues of operators with gaps, arising from both ends of the gaps. Application to Dirac operators., Journal of the European Mathematical Society, vol. 8, n°2, p. 243-251

Séré E., Carminati C., Tanaka K. (2006), The fixed energy problem for a class of nonconvex singular Hamiltonian systems, Journal of Differential Equations, vol. 230, n°1, p. 362-377

Hainzl C., Séré E., Lewin M. (2005), Self-consistent solution for the polarized vacuum in a no-photon QED model, Journal of Physics. A, Mathematical and Theoretical, vol. 38, n°20, p. 4483-4499

Hainzl C., Séré E., Lewin M. (2005), Existence of a stable polarized vacuum in the Bogoliubov-Dirac-Fock approximation, Communications in Mathematical Physics, vol. 257, n°3, p. 515-562

Séré E., Esteban M., Barbaroux J-M. (2005), Some connections between Dirac-Fock and Electron-Positron Hartree-Fock, Annales Henri Poincaré, vol. 6, n°1, p. 85-102

Toland J., Séré E., Buffoni B. (2005), Minimisation methods for quasi-linear problems, with an application to periodic water waves, SIAM Journal on Mathematical Analysis, vol. 36, n°4, p. 1080-1094

Toland J., Séré E., Buffoni B. (2003), Surface water waves as saddle points of the energy, Calculus of Variations and Partial Differential Equations, vol. 17, n°2, p. 199-220

Dolbeault J., Séré E., Esteban M. (2003), A variational method for relativistic computations in atomic and molecular physics, International Journal of Quantum Chemistry, vol. 93, n°3, p. 149-155

Séré E., Dolbeault J., Esteban M. (2002), About a non-homogeneous Hardy-inequality and its relation with the spectrum of Dirac operators, Séminaire Équations aux dérivées partielles (dit "Goulaouic-Schwartz"), p. Exposé n°XVIII

Séré E., Esteban M. (2001), Nonrelativistic Limit of the Dirac-Fock Equations, Annales Henri Poincaré, vol. 2, n°5, p. 941-961

Séré E., Esteban M., Dolbeault J. (2000), Variational characterization for eigenvalues of Dirac operators, Calculus of Variations and Partial Differential Equations, vol. 10, n°4, p. 321-347

Séré E., Vanbreugel M., Dolbeault J., Esteban M. (2000), Minimization Methods for the One-Particle Dirac Equation, Physical Review Letters, vol. 85, n°19, p. 4020-4023

Séré E., Esteban M., Dolbeault J. (2000), On the Eigenvalues of Operators with Gaps. Application to Dirac Operators, Journal of Functional Analysis, vol. 174, n°1, p. 208-226

Séré E., Esteban M. (1999), Solutions of the Dirac-Fock Equations for Atoms and Molecules, Communications in Mathematical Physics, vol. 203, n°3, p. 499-530

Esteban M., Séré E., Georgiev V. (1996), Stationary solutions of the Maxwell-Dirac and the Klein-Gordon-Dirac equations, Calculus of Variations and Partial Differential Equations, vol. 4, n°3, p. 265-281

Georgiev V., Esteban M., Séré E. (1996), Bound-state solutions of the Maxwell-Dirac and the Klein-Gordon-Dirac systems, Letters in Mathematical Physics, vol. 38, n°2, p. 217-220

Séré E., Esteban M. (1995), Stationary states of the nonlinear Dirac equation: A variational approach, Communications in Mathematical Physics, vol. 171, n°2, p. 323-350

Séré E. (1995), Homoclinic orbits on compact hypersurfaces in 293-1293-1293-1, of restricted contact type, Communications in Mathematical Physics, vol. 172, n°2, p. 293-316

Séré E. (1992), Existence of infinitely many homoclinic orbits in Hamiltonian systems, Mathematische Zeitschrift, vol. 209, n°1, p. 27-42

Zelati V., Ekeland I., Séré E. (1990), A variational approach to homolinic orbits in Hamiltonian systems, Mathematische Annalen, vol. 288, n°1, p. 133-160

Chapitres d'ouvrage

Indelicato P., Dolbeault J., Séré E., Esteban M., Desclaux J. (2003), Computational approaches of relativistic models in quantum chemistry, in Le Bris, Claude, Handbook of Numerical Chemistry Elsevier, p. 899

Séré E., Esteban M. (1997), Existence and multiplicity of solutions for linear and nonlinear Dirac problems, in Sulem, Catherine, Partial differential equations and their applications, Providence (RI): American Mathematical Society, p. 315

Communications avec actes

Gravejat P., Hainzl C., Lewin M., Séré E. (2016), Deux modèles effectifs pour les champs électromagnétiques dans le vide de Dirac, in François Golse et Frank Merle, Séminaire Laurent Schwartz — EDP et applications (2015-2016), Séminaire Laurent Schwartz -EDP et applications, Ex No. 14, 20 p.

Esteban M., Séré E. (2006), Dirac-Fock models for atoms and molecules and related topics, in Zambrini, Jean-Claude, XIVth International Congress on Mathematical Physics: Lisbon 28 July - 2 August 2003, Lisbon, World Scientific, 21-28 p.

Esteban M., Séré É. (2002), A max-min principle for the ground state of the Dirac-Fock functional, in , Taxco, IEEE - Institute of Electrical and Electronics Engineers, 135-141 p.

Séré E., Esteban M. (2002), A max-min principle for the ground state of the Dirac-Fock functional, in Weder, Ricardo, Mathematical results in quantum mechanics : a conference on QMATH-8, mathematical results in quantum mechanics, Universidad Nacional Autonoma de México, Taxco, México, December 10-14, 2001, Taxco, American Mathematical Society, 350 p.

Dolbeault J., Esteban M., Séré E. (2000), Variational Methods in Relativistic Quantum Mechanics: New Approach to the Computation of Dirac Eigenvalues, in Le Bris, Claude, Mathematical models and methods for ab initio quantum chemistry, Edimbourg, Springer, 246 p.

Communications sans actes

Séré E., Gravejat P., Lewin M., Hainzl C. (2012), Two Hartree-Fock models for the vacuum polarization, Journées EDP 2012, Biarritz, France

Prépublications / Cahiers de recherche

Esteban M., Lewin M., Séré É. (2020), Dirac-Coulomb operators with general charge distribution. I. Distinguished extension and min-max formulas, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 33 p.

Esteban M., Lewin M., Séré É. (2020), Dirac-Coulomb operators with general charge distribution. II. The lowest eigenvalue, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 39 p.

Séré E., Ekeland I. (2014), An implicit function theorem for non-smooth maps between Fréchet spaces, Paris, Université Paris-Dauphine, 24 p.

Séré E., Arroyo M. (2012), Existence of kink solutions in a discrete model of the polyacetylene molecule, Paris, Université Paris-Dauphine, 20 p.

Retour à la liste